| Model Number |
WA90150W |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported during a colonoscopy polyp removal, the output produced an error e0101 after activation.The customer later reported the procedure was cancelled and rescheduled; although, the patient was not under anesthesia.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.This complaint is related to patient identifier (b)(6).
Additional Manufacturer Narrative
This report is being supplemented to provide additional information, based on the legal manufacturer's final investigation and to provide an update to field h3.The device was evaluated by olympus.And the error e0101 was reproduced.A review of the device history record found no deviations, that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely, the reported event occurred, due to a defective power board.However, the root cause of the reported event could not be determined.Olympus will continue to monitor field performance for this device.